Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Vitali covering theorem in Hilbert space
HTML articles powered by AMS MathViewer

by Jaroslav Tišer PDF
Trans. Amer. Math. Soc. 355 (2003), 3277-3289 Request permission

Abstract:

It is shown that the statement of the Vitali Covering Theorem does not hold for a certain class of measures in a Hilbert space. This class contains all infinite-dimensional Gaussian measures.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 28A50, 46G99
  • Retrieve articles in all journals with MSC (2000): 28A50, 46G99
Additional Information
  • Jaroslav Tišer
  • Affiliation: Department of Mathematics, Faculty of Electrical Engineering, Czech Technical University, Technická 2, 166 27 Praha, Czech Republic
  • Email: tiser@math.feld.cvut.cz
  • Received by editor(s): May 15, 2002
  • Received by editor(s) in revised form: January 24, 2003
  • Published electronically: April 7, 2003
  • Additional Notes: The author was supported by grants GA ČR 201/98/1153 and J04/98/210000010
  • © Copyright 2003 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 355 (2003), 3277-3289
  • MSC (2000): Primary 28A50, 46G99
  • DOI: https://doi.org/10.1090/S0002-9947-03-03296-3
  • MathSciNet review: 1974687